Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Droopy eye, forehead spams, headache, dizziness. All tests normal. Taking Valuim. Cause and cure?

I went to the ER the past Thursday for a droopy left eye, forehead spasms, slight headache, slight sensation on left side of head and dizziness . I had a CT scan , MRI of head/neck, blood work, urine test, and EKG with everything normal. Today I feel light headed with a slight headache. The dizziness is bothersome. I take Valuim in the evenings and that is all they gave me. CG
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

I have noted your medical problem

Your headache and dizziness could be related to either migraine/tension headache. This will improve with rest, relaxation, avoidance of stress and regular food and sleep habit. Medications that will help are amitriptiline, propranolol, valproate etc.
If your drooping of the left eye has not improved, you need to be examined by a neurologist to find out the cause of such drooping. Given that your tests are normal, it could represent a rare possibility of myasthenia gravis.

Hope this helps
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor